# SDR REXA2022050300810

- Difficulty date: April 26, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 601R3188241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER ATTACHING CLIP CORRODED AT FS 329.41 BETWEEN DD5 AND DD6.	CA: REMOVED AND REPLACED CLIPIAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
